Loperamide addiction withdrawal journey need support - Part 40

By gbread · Apr 22, 2015 · ·
  1. Hey Kitts,

    Increasing the pills by one pill: It just (seems to)eases the mental and physical discomfort by a fraction. It may also be psychological, Kitts. I cannot take anything else. A lot of people take benzos and other addictive medications. Except for kratom, I just think it's trading one for the other. For me only.

    I'm just trying to steer away from anything addictive. It may get too difficult. I know that.

    But this loperamide is long long long acting and lingering.

    So psychologically, it is my only relief (from a chemical). I don't even know if 1 pill helps.

    I even wonder if I'll just stay on and linger at 2 pills a day for 6 months when I get there. I may jump off sooner. I just don't know. Do you relate to this? Does ANYONE?

    Kitts, I get SO anxious and sad and lonely coming off of this loperamide. Ive never experienced anything like it, to be honest. Ive come off a lot of things. This one is baffling, Kitts. It plays with your mind. I'm sure some opiates are similar. Ive just never tried them and had to quit them(except oxycodone). And honestly, I was on such a low dose of oxycodone, I didn't have a hard time weaning off to be honest.

    I never went above my prescribed amount- maybe once or twice- but for the most part I kept it steady. When it was time to wean off., I felt nothing like this. Maybe I'm just stretching out and prolonging something that should go quicker. I have no idea.

    I just know that this drug seems a hell of a lot stronger and has more side effects, withdrawals that last and last and linger and linger. Slightly, yes. Doable? Absolutely. I guess I am a wimp when it comes to any discomfort. Ive got to buck up and get over it, huh?

    On enjoying activities: I guess I could try to pick one thing. It's hard when you feel little joy in anything. But maybe if I DO the actions then the feelings and interest will follow. It has to or I am so screwed, Kitts.

    It has GOT to get better. I feel so alone.

    Anyways Much love and hugs to you and thank you as always for reaching out. It's like a light in the dark abyss- GBread

Comments

  1. Kitts
    Yes, the behaviour definitely has to come first, and the feeling comes afterwards. Think about it, that's how the world works. You work - you get paid. You eat - you get full. You go and do some gardening in the sunshine (15 minutes, set the alarm) - you get nice glowy warm feeling and pretty flowers to look at. :D

    You need to do something for yourself. Stop looking outside of yourself to others. You're great at socialising, but don't expect too much from others. Remember, you're with other addicts who are dealing with their own issues. Sometimes you may need something from one of them, and they just may not have it for you that day. Like you may be in pain and write about it here, and everyone else is having a shit day too and can't help you. It happens. (But thankfully not often.)

    What can you do for yourself today? What could make you feel better? Could you do something nice with your mum and dad and your grandma? Could you cook them a special meal or something? What activity could you commit to doing 15 mins 3x a week without worrying when the good feelings pay out? Also, are you paying attention to the basics you need: good nutrition, sunshine, exercise?

    I really don't think you should increase the pills. I don't think it's worth it. They're so long acting as to give you very little improvement, and we know how bloody dangerous they are G. Just try and hang on with your 4 a day. You just don't seem to feel better when you increase the dose. Read back, you'll see. In fact, re-reading this journal might be a good idea right about now if you haven't already.

    How do you feel today? What can you do to make it better?
    Hugs, Kitts x
  2. Jungledog
    Do not increase the dose. Just don't. Loperamide does not cross the blood brain barrier. That means it has little effect on things like anxiety. Then why do you feel anxious? Because it does effect the body. It causes your heart to race and chills and general ichiness. Do you have access to clonidine? This would really, really help the taper. It is not addicting. Keep tapering and get off for good. I think you fear a repeat of cold turkey and I honestly do not think it will be anything like last time. You will feel shitty for a week but then it will pass.

    Love to you.
To make a comment simply sign up and become a member!